| Model Number |
ZXT300 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
10/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If explanted, give date: not applicable, the lens remains implanted.(b)(4).Device evaluation: the product was not returned to the manufacturing site; therefore, the complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Historical data analysis: a search of complaints revealed no similar complaints were received for this production order number.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zxt300 intraocular lens (iol) was implanted in the patient's left (os) eye on (b)(6) 2019, with a placement at axis 76.On an unscheduled post op visit, (b)(6) 2019, the lens had rotated 18 degrees to an axis of 94.Patient complained of iffy (blurry) vision and slight double vision with road signs.Iol repositioning was done on (b)(6) 2019 with placement at 80 axis.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr (b)(4) and capa-010215.